Alert archive / Tennessee / Tornado Warnings in 2013
Tornado Warning 50, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Dec 21, 2013, 10:30 PM CST for Clay County, Jackson County, Smith County, Tennessee. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 21, 2013, 10:30 PM CST (04:30 UTC)
- Expired
- Dec 21, 2013, 11:00 PM CST
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Jackson County, TN, Smith County, TN
The radar
The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 21, 10:31 PM CST | TSTM WND DMG | Carthage, TN | SONIC DRIVE IN REPORTS SIGN BLOWN OUT. |
| Dec 21, 10:54 PM CST | TSTM WND DMG | Gainesboro, TN | A FEW TREES DOWN ACROSS THE COUNTY AS WELL AS A FEW POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 21, 8:16 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 417 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 587 m²/s²
- 0-3 km storm-relative helicity
- 694 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
263
WFUS54 KOHX 220430
TOROHX
TNC027-087-159-220500-
/O.NEW.KOHX.TO.W.0050.131222T0430Z-131222T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1030 PM CST SAT DEC 21 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL CLAY COUNTY IN MIDDLE TENNESSEE...
JACKSON COUNTY IN MIDDLE TENNESSEE...
SMITH COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1100 PM CST
* AT 1026 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTH OF RED BOILING SPRINGS TO 6 MILES NORTHEAST OF
WATERTOWN...AND MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
GAINESBORO...GORDONSVILLE...WHITLEYVILLE AND GRANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3653 8549 3625 8558 3623 8570 3623 8574
3625 8578 3621 8578 3616 8606 3642 8590
3641 8583 3647 8581
TIME...MOT...LOC 0430Z 260DEG 53KT 3644 8576 3618 8599
$$
TB122 follow-up statements
063
WWUS54 KOHX 220438
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1038 PM CST SAT DEC 21 2013
TNC027-087-159-220500-
/O.CON.KOHX.TO.W.0050.000000T0000Z-131222T0500Z/
SMITH TN-CLAY TN-JACKSON TN-
1038 PM CST SAT DEC 21 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR JACKSON...SOUTH CENTRAL
CLAY AND EAST CENTRAL SMITH COUNTIES UNTIL 1100 PM CST...
AT 1035 PM CST...A LINE OF TORNADO PRODUCING STORMS WAS REPORTED...
PRODUCING. THESE TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF GAINESBORO TO GORDONSVILLE...
MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
GAINESBORO...GORDONSVILLE...GRANVILLE AND WHITLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3625 8558 3623 8568 3623 8575 3625 8578
3621 8578 3617 8602 3649 8573 3653 8549
TIME...MOT...LOC 0439Z 257DEG 47KT 3645 8566 3620 8589
$$
ROSE358
WWUS54 KOHX 220444
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 PM CST SAT DEC 21 2013
TNC027-087-159-220451-
/O.CAN.KOHX.TO.W.0050.000000T0000Z-131222T0500Z/
SMITH TN-CLAY TN-JACKSON TN-
1044 PM CST SAT DEC 21 2013
...THE TORNADO WARNING FOR JACKSON...SOUTH CENTRAL CLAY AND EAST
CENTRAL SMITH COUNTIES IS CANCELED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY MORNING
FOR CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CST SUNDAY MORNING FOR CENTRAL TENNESSEE.
LAT...LON 3625 8558 3623 8568 3623 8575 3625 8578
3621 8578 3617 8602 3649 8573 3653 8549
TIME...MOT...LOC 0441Z 257DEG 47KT 3645 8562 3620 8586
$$
ROSEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Dec 21, 7:15 PM CST, 3 hours 15 minutes earlier.
Area forecast discussion, Dec 21, 7:15 PM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 715 PM CST SAT DEC 21 2013 .MESOSCALE UPDATE... ...TORNADO WATCH STILL IN EFFECT FOR WESTERN MIDDLE TN... LINE OF STRONG TO SEVERE STORMS ACROSS WRN KY/TN/MS IS QUICKLY MOVING TO THE EAST NOW. LATEST LAPS DATA SHOWING LI'S ANYWHERE FROM 0 TO -2C ACROSS THE MID STATE...WITH THE LATEST OHX SOUNDING SHOWING A THIN CAP. WE HAVE BEEN WARMING SINCE THOUGH SO CAP WILL LIKELY NOT HOLD. SHEAR IS QUITE INCREDIBLE WITH 50 KTS AROUND 2KFT AND 70 KTS AROUND 5KFT. WITH OUR SFC WINDS BACKING...STORM RELATIVE HELICITIES FROM 0-3KM ARE ANYWHERE FROM 700 TO OVER 900...WAY OFF THE CHART. GIVEN UPSTREAM WARNINGS AND REPORTS...WOULD EXPECT ANY STRONG STORM TO PRODUCE WIND GUSTS OVER 60 MPH RELATIVELY EASILY BUT THE BIGGEST THREAT WILL BE WHERE REFLECTIVITY GRADIENTS ARE THE STRONGEST/TIGHTEST ALONG THE LEADING EDGE. WE WILL JUST HAVE TO WATCH THE NORTHERN EDGE OF ANY BOWING SEGMENTS WITHIN THE SQUALL LINE WHERE TORNADIC ACTIVITY WILL BE MOST LIKELY. THUS...THE THREAT FOR SEVERE WEATHER/ISOLATED TORNADIC ACTIVITY HAS NOT DIMINISHED GIVEN THE LOCAL ENVIRONMENT. TIMING THE LEADING EDGE OUT THIS FAR...LOOKS LIKE ROUGHLY A 9PM ARRIVAL TIME AROUND THE NASHVILLE METRO AREA. && .PREV DISCUSSION... /ISSUED 532 PM CST SAT DEC 21 2013/ UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S. AVIATION...BNA/CKV/CSV...LINE OF CONVECTION WILL MOVE ACROSS MIDDLE TENNESSEE THIS EVENING AND INTO THE OVERNIGHT PERIOD AS A STRONG COLD FRONT PUSHES THROUGH THE REGION. SURFACE WINDS WILL REMAIN STRONG THROUGH THE NIGHT WITH STRONG LLWS OWING TO A 60-KT LOW-LEVEL JET. LOOK FOR LOW CIGS TO PERSIST UNTIL SUNDAY MORNING BEFORE DRIER AIR MOVES IN. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 4 AM CST SUNDAY FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && AL
Hazardous weather outlook, Dec 21, 8:33 PM CST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 833 PM CST SAT DEC 21 2013 TNZ005>007-022>027-056>060-093>095-221030- STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-WAYNE- LAWRENCE-GILES- 833 PM CST SAT DEC 21 2013 ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT... ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS EVENING AND OVERNIGHT. THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE... ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES OF WIND DAMAGE ARE EXPECTED THROUGH MIDNIGHT. IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH THE OVERNIGHT HOURS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED. TNZ008>011-028>034-061>066-075-077>080-221030- SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 833 PM CST SAT DEC 21 2013 ...TORNADO WATCH IN EFFECT UNTIL 2 AM CST SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS EVENING AND OVERNIGHT. THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE... ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES OF WIND DAMAGE ARE EXPECTED THROUGH EARLY SUNDAY MORNING...AS THE LINE OF STORMS CONTINUES TO MOVE TO THE EAST. IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH THE OVERNIGHT HOURS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Dec 21, 10:04 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1004 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TSTM WND DMG 1 S LEBANON 36.20N 86.32W
12/21/2013 WILSON TN EMERGENCY MNGR
TREE DOWN ON CHICKEN ROAD ONE HALF MILE SOUTH OF
LEBANON ON HWY 231.
&&
EVENT NUMBER OHX1300801
MDAVISLocal storm report, Dec 21, 10:10 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM FUNNEL CLOUD 6 ESE LEBANON 36.18N 86.22W
12/21/2013 WILSON TN TRAINED SPOTTER
WILSON CO. TRAINED SPOTTER REPORTS TRANSFORMERS
FLASHING APPROXIMATELY 5 MILES WEST OF LINWOOD ROAD EXIT
ON I-40. SPOTTER REPORTS POSSIBLE FUNNEL ASSOCIATED WITH
THESE FLASHES TO HIS WET NORTHWEST.
&&
EVENT NUMBER OHX1300802
MDAVISLocal storm report, Dec 21, 10:22 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1022 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
12/21/2013 DAVIDSON TN EMERGENCY MNGR
BRICK WALL BLOWN OUT OF BUILDING BLOCKING THE ROAD ON
WHITES CREEK PIKE AND DICKERSON ROAD
&&
EVENT NUMBER OHX1300803
MDAVISLocal storm report, Dec 21, 10:25 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1025 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM FUNNEL CLOUD 7 E LEBANON 36.21N 86.20W
12/21/2013 WILSON TN TRAINED SPOTTER
LINWOOD ROAD AT I-40 EXIT 245
&&
EVENT NUMBER OHX1300804
MROSELocal storm report, Dec 21, 10:26 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND DMG LEBANON 36.21N 86.32W
12/21/2013 WILSON TN EMERGENCY MNGR
REPORTS OF TREES DOWN HARTSVILLE PIKE AND VANCE LANE IN
LEBANON
&&
EVENT NUMBER OHX1300805
MDAVISLocal storm report, Dec 21, 10:29 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND DMG HARTSVILLE 36.39N 86.16W
12/21/2013 TROUSDALE TN AMATEUR RADIO
TROUSDALE COUNTY AMATEUR RADIO OPERATOR REPORTS POWER
OUTAGE AT END OF PURES BEND RD AT THE CUMBERLAND RIVER
EAST OF HWY 141
&&
EVENT NUMBER OHX1300806
MDAVISThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:36 PM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 24 min |
| Dec 21, 7:53 PM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys, Perry | 22 min |
| Dec 21, 7:56 PM CST | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery, Stewart | 34 min |
| Dec 21, 8:00 PM CST | Tornado Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 30 min |
| Dec 21, 8:09 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Perry, Wayne | 36 min |
| Dec 21, 8:18 PM CST | Severe Thunderstorm Warning | OHX | Wayne | 42 min |
| Dec 21, 8:21 PM CST | Tornado Warning | OHX | Cheatham, Montgomery, Robertson | 39 min |
| Dec 21, 8:24 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Humphreys, Montgomery | 36 min |
| Dec 21, 8:39 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Lawrence, Lewis, Maury and 3 more | 36 min |
| Dec 21, 8:42 PM CST | Tornado Warning | OHX | Dickson, Hickman, Williamson | 33 min |
| Dec 21, 8:51 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Sumner, Williamson | 24 min |
| Dec 21, 8:53 PM CST | Tornado Warning | OHX | Robertson, Sumner | 37 min |
| Dec 21, 9:05 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Hickman, Lawrence, Lewis, Maury, Wayne and 1 more | 40 min |
| Dec 21, 9:13 PM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 32 min |
| Dec 21, 9:15 PM CST | Special Weather Statement | OHX | Lawrence, Wayne | 45 min |
| Dec 21, 9:21 PM CST | Tornado Warning | OHX | Macon, Sumner, Trousdale | 39 min |
| Dec 21, 9:37 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Davidson, Giles, Lawrence, Marshall, Maury and 3 more | 38 min |
| Dec 21, 9:38 PM CST | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 22 min |
| Dec 21, 9:53 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 37 min |
| Dec 21, 9:56 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 49 min |
| Dec 21, 10:09 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 3 more | 36 min |
| Dec 21, 10:09 PM CST | Tornado Warning | OHX | Smith, Wilson | 36 min |
| Dec 21, 10:12 PM CST | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 33 min |
| Dec 21, 10:18 PM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 27 min |
| Dec 21, 10:34 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Pickett | 26 min |
| Dec 21, 10:42 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 2 more | 48 min |
| Dec 21, 10:44 PM CST | Severe Thunderstorm Warning | OHX | Jackson, Overton, Pickett, Putnam, Smith | 31 min |
| Dec 21, 10:59 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 31 min |
| Dec 21, 11:02 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 2 more | 43 min |
| Dec 21, 11:16 PM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett, Putnam | 59 min |
| Dec 21, 11:36 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, Van Buren and 2 more | 39 min |
| Dec 21, 11:44 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 46 min |
| Dec 22, 12:13 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Putnam, Van Buren, White | 47 min |
| Dec 22, 12:16 AM CST | Severe Thunderstorm Warning | OHX | Fentress | 14 min |
| Dec 22, 12:29 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 31 min |
| Dec 22, 1:59 PM CST | River Flood Advisory | OHX | Grundy | 10 hr |
Nearby
Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.